Title of article :
A new family of life distributions for dependent data: Estimation
Author/Authors :
José A. D?az-Garc?a، نويسنده , , José Ram?n Dom?nguez-Molina، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
13
From page :
5927
To page :
5939
Keywords :
SIMULATED ANNEALING , Global optimization , SiC , Generalized Birnbaum–Saunders distribution , Dependent life data , reliability analysis , Elliptical distributions , Life distributions
Journal title :
Computational Statistics and Data Analysis
Serial Year :
2007
Journal title :
Computational Statistics and Data Analysis
Record number :
145504
Link To Document :
بازگشت